# SDR SWIA200920841

- Difficulty date: January 15, 2009
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N216SW
- Make and model: Emb EMB-120ER
- Aircraft time: 35,890 hours, 47,045 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Condition: Misaligned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 5792 - LEFT MAIN GEAR RED "A" LIGHT ILLUMINATED.  ADJUSTED LEFT MAIN GEAR INBOARD SEQUENCE VALVE.
